# SDR DALA2014092205209

- Difficulty date: September 21, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 59,801 hours, 43,185 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY AISLE LIGHTS ON SEAT 25ED WERE INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT THE CONNECTOR.  THE CONNECTOR WAS REPLACED AND THE OPS CHECK WAS GOOD.
